MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ SMARTSITE¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ SMARTSITE¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 20028E
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ extension set was blocked at the filter during the infusion.The following information was provided by the initial reporter: "we have had some filters (20028e) that are not allowing fluid to pass thru.".
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint that fluids are not passing through the filter could not be verified due to the product not being returned for failure investigation.A device history record review for model 20028e lot number 22049383 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD ALARIS¿ SMARTSITE¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16550893
Report Number9616066-2023-00463
Device Sequence Number5326683
Product Code FPA
UDI-Device Identifier07613203012393
UDI-Public07613203012393
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/28/2025
Device Model Number20028E
Device Catalogue Number20028E
Device Lot Number22049383
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2023
Supplement Date Received by Manufacturer04/10/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown